# SDR HNAA2016100500311

- Difficulty date: October 5, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 68,521 hours, 76,740 cycles
- System (JASC): 2422 · AC Inverter
- Part: Circuit Breaker
- Condition: Tripped
- Location: Primary Inverter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE PRIMARY INVERTER CAUTION LIGHT ILLUMINATED, ALONG WITH CAPTAIN'S FLIGHT INSTRUMENTS WENT DARK AND TRANSPONDER FAILED.  FOLLOWED CHECK LIST AND DECLARED AND EMERGENCY.  AIRCRAFT LANDED SAFELY.  FOUND PRIMARY AND AUX INVERTER CIRCUIT BREAKERS TRIPPED.
